MathSciNet Relay Station
MathSciNet bibliographic data
MR1005004 58F05 (53C57)
Guillemin, V.; Sternberg, S. Birational equivalence in the symplectic category. Invent. Math. 97 (1989), no. 3, 485–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement